# SDR 20000623SH008

- Difficulty date: December 22, 1999
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N999TH
- Make and model: Amd FALCON200
- Aircraft serial: 512
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 75100700901
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF FAR 91.413 AND AD 99-23-22R1, FOUND THAT MODES S WOULD NOT TRANSMIT TAIL NUMBER DURING TEST.  FURTHER INVESTIGATION REVEALED THAT BOTH CONFIGURATION MODULES WERE NOT STRAPPED PROPERLY W9-W32 WERE ALL BINARY ZEROS.  (X)
